# SDR SWAA990772

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bungee Cord
- Part number: 6924284
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF BELOW 80 KNOTS BECAUSE OF FWD CARGO LIGHT ON COCKPIT.  FOUND BUNGEE CORD TOUCHING CARGO DOOR PROX SWITCH.  REPOSITIONED CORD PER MM.
